# SDR HALA2017070500178

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 19,000 hours, 3,017 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 710152
- Condition: Out Of Limits
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AN ECAM MESSAGE NR 2 ENGINE FIRE LOOP A FAULT DISPLAYED.  TROUBLESHOT THE NR 2 FIRE LOOP A IAW TSM 26-12-00-810-937A.  BITE TESTED  OK.  FOUND PYLON DETECTOR, 2WD2, OUT OF LIMITS.  REMOVED & REPLACED THE PYLON DETECTOR IAW AMM 26-12-16. OPS CHECKED GOOD. FDU-2 BITE TESTED OK.
